# SDR USAA980384

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 48,786 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A .50 INCH CRACK IN EXTERNAL SKIN STA 380 BL 3.01.  INSTALLED DOUBLER OF .100 INCH 2024 T-3 PER TR 53-30-04 SB 737-53-1117.  (X)
